American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68U05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Sariel Har-Peled. Geometric Approximation Algorithms. Math. Surveys Monogr. 173 (2011) MR 2760023.
Book volume table of contents   

[2] János Pach and Micha Sharir. Lines in space: From ray shooting to geometric transversals. Math. Surveys Monogr. 152 (2008) 147-171.
Book volume table of contents   
View Article: PDF

[3] János Pach and Micha Sharir. Davenport-Schinzel sequences: The inverse Ackermann function in geometry. Math. Surveys Monogr. 152 (2008) 73-98.
Book volume table of contents   
View Article: PDF

[4] János Pach and Micha Sharir. Sylvester-Gallai problem: The beginnings of combinatorial geometry. Math. Surveys Monogr. 152 (2008) 1-12.
Book volume table of contents   
View Article: PDF

[5] János Pach and Micha Sharir. Arrangements of surfaces: Evolution of the basic theory. Math. Surveys Monogr. 152 (2008) 13-71.
Book volume table of contents   
View Article: PDF

[6] János Pach and Micha Sharir. Crossing numbers of graphs: Graph drawing and its applications. Math. Surveys Monogr. 152 (2008) 119-131.
Book volume table of contents   
View Article: PDF

[7] János Pach and Micha Sharir. From Sam Loyd and L\'aszl\'o Fejes T\'oth: The 15 puzzle and motion planning. Math. Surveys Monogr. 152 (2008) 183-196.
Book volume table of contents   
View Article: PDF

[8] János Pach and Micha Sharir. Combinatorial Geometry and Its Algorithmic Applications. Math. Surveys Monogr. 152 (2008) MR MR2469102.
Book volume table of contents   

[9] János Pach and Micha Sharir. Incidences and their relatives: From Szemer\'edi and Trotter to cutting lenses. Math. Surveys Monogr. 152 (2008) 99-118.
Book volume table of contents   
View Article: PDF

[10] János Pach and Micha Sharir. Extremal combinatorics: Repeated patterns and pattern recognition. Math. Surveys Monogr. 152 (2008) 133-146.
Book volume table of contents   
View Article: PDF

[11] János Pach and Micha Sharir. Geometric coloring problems: Sphere packings and frequency allocation. Math. Surveys Monogr. 152 (2008) 173-182.
Book volume table of contents   
View Article: PDF

[12] Gady Kozma, Zvi Lotker and Gideon Stupp. The minimal spanning tree and the upper box dimension. Proc. Amer. Math. Soc. 134 (2006) 1183-1187. MR 2196055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Yu. Zvagel'skii, A. V. Proskurnikov and Yu. R. Romanovskii. Regular triangulations and Steiner points. St. Petersburg Math. J. 16 (2005) 673-690. MR 2090852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] María-Cecilia Rivara and Gabriel Iribarren. The 4-triangles longest-side partition of triangles and linear refinement algorithms. Math. Comp. 65 (1996) 1485-1502. MR 1361811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Craig D. Hodgson, Igor Rivin and Warren D. Smith. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere . Bull. Amer. Math. Soc. 27 (1992) 246-251. MR 1149872.
Abstract, references, and article information   
View Article: PDF

[19] R. T. Farouki and C. A. Neff. On the numerical condition of Bernstein-B\'ezier subdivision processes . Math. Comp. 55 (1990) 637-647. MR 1035933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bernard Chazelle. Lower bounds on the complexity of polytope range searching . J. Amer. Math. Soc. 2 (1989) 637-666. MR 1001852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1